Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2004
    Volume: 151
    Number: 3
    DBLP: db/journals/amc/amc151.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 71  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    M. A. Abd El-Naby, Elsayed M. E. Elbarbary, Nader Y. AbdElazem.
    Finite difference solution of radiation effects on MHD unsteady free-convection flow over vertical porous plate.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Tunay Bilgin.
    Lacunary strong A-convergence with respect to a sequence of modulus functions.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Adel A. S. Abo Seliem.
    Evaluation of the transient electromagnetic field in evaporation duct.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Xian Liu.
    The impelling function method applied to global optimization.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Ji-Huan He.
    He Chengtian's inequality and its applications.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Lee-Chae Jang, Taekyun Kim, Dal-Won Park.
    Kummer congruence for the Bernoulli numbers of higher order.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Seiichi Nakamori, Aurora Hermoso-Carazo, José D. Jiménez-López, Josefa Linares-Pérez.
    Chandrasekhar-type filter for a wide-sense stationary signal from uncertain observations using covariance information.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Tasawar Hayat, Masood Khan, Muhammad Ayub.
    Exact solutions of flow problems of an Oldroyd-B fluid.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    Dongming Zhou, Liming Zhang, Jinde Cao.
    On global exponential stability of cellular neural networks with Lipschitz-continuous activation function and variable delays.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Journal article
    M. Aouadi, A. S. El-Karamany.
    The relaxation effects of volume properties in two-dimensional generalized thermoviscoelastic problem.
    Applied Mathematics and Computation 2004, Volume 151 (0) 2004
    Show item 1 to 10 of 71  

    Your query returned 71 matches in the database.